Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Chi-tai Chuang
Title: Normal families of meromorphic functions
Additional book information: World Scientific, Singapore, 1993, xi+473 pp., US$68.00. ISBN 981-02-1257-7.

Author: Joel L. Schiff
Title: Normal families
Additional book information: Springer, New York, 1993, ix+236 pp., US$39.00. ISBN 0-387-97967-0.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: David Drasin
Journal: Bull. Amer. Math. Soc. 32 (1995), 257-261
DOI: https://doi.org/10.1090/S0273-0979-1995-00573-2
American Mathematical Society